Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> En Español

Pages: 1
mariana
Legend

Reged: 07/19/11
Posts: 901
Dr Mac Gowan ha respondido mi ultima pregunta.Leer
      #259023 - 11/17/11 12:57 PM

http://www.thebody.com/Forums/AIDS/Meds/Q218096.html

Post Extras: Remind Me!   Notify Moderator  
sergio333
Grand Master

Reged: 10/03/11
Posts: 200
Re: Dr Mac Gowan ha respondido mi ultima pregunta.Leer new
      #259024 - 11/17/11 01:12 PM

Muy reconfortante.

Post Extras: Remind Me!   Notify Moderator  
mariana
Legend

Reged: 07/19/11
Posts: 901
Re: Dr Mac Gowan ha respondido mi ultima pregunta.Leer new
      #259025 - 11/17/11 01:41 PM

Si lo es, ahora me siento enferma... me arde la espalda 5 cm cuadrados de piel me arde....continuamente
tengo sequedad en la piel de la cara xerosis
Y me duelen los pies de tan hinchados que los tengo, ni tobillos tengo ya......paracen dos globos...

Post Extras: Remind Me!   Notify Moderator  
sergio333
Grand Master

Reged: 10/03/11
Posts: 200
Re: Dr Mac Gowan ha respondido mi ultima pregunta.Leer new
      #259030 - 11/17/11 04:06 PM

Puede ser hormonal, la mala circulación, retención de líquidos.

Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1337

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3